# SDR UHLA2013122000692

- Difficulty date: December 20, 2013
- Submitted: December 24, 2013
- Operation: Air carrier
- Aircraft: N855RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000077
- Aircraft time: 24,893 hours, 14,366 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Indicator
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR INDICATOR NOT SHOWING CLOSED AT DOOR.  PERFORMED ADJUSTMENT AND TEST IAW AMM 52-42-00, ALL OPS CHECKED GOOD.
